# SDR A6WA201441395

- Difficulty date: April 4, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N440
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- Engine: Ge CF34*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG EXHAUST FAIRING INNER RIB CRACKED.  R & R RIB AT XN214 PN 228-50181-849 IAW CMM 20-40-11 & 20-42-06.
